null
In Stock
Tukol

Tukol Day Time Cold and Flu Relief (24 Softgels)

No reviews yet Write a Review
$15.99

+ FREE SHIPPING

Tukol Day Time Cold and Flu Relief (24 Softgels)
Tukol Day Time Cold and Flu Relief (24 Softgels)

Bulk discount rates

Below are the available bulk discount rates for each individual item when you purchase a certain amount

Buy 2 and get 9.5% off
Buy 3 - 5 and get 12.5% off
Buy 6 or above and get 18.5% off
SKU:
DKG-02-01-D-05-3378
Current Stock:

Para pagos por PAYPAL o LINK DE PAGO contáctanos vía WhatsApp dandole click al icono inferior o llámanos al 770-299-4081

Frequently Bought Together:

Tukol Day Time Cold and Flu Relief (24 Softgels)
Inc. Tax
Ex. Tax

Description

Uses: Tukol Day is formulated for the temporary relief of common cold and flu symptoms such as: Cough, Fever, Sore Throat, Body Aches, Nasal Congestion. It is designed for daytime use because it does not cause drowsiness.

Ingredients: Acetaminophen 325 mg, dextromethorphan 10 mg, phenylephrine 5 mg.

Directions for use: Adults and children over 12 years old: take 2 softgels every 4 hours as needed. Do not exceed 10 softgels in 24 hours. Do not use in children under 12 years of age.

Contraindications:

  • Do not use if you are taking MAO inhibitors (such as certain antidepressants).
  • Do not use more than indicated; excess acetaminophen may cause liver damage.
  • Consult a physician before use if you are pregnant, nursing, or have chronic medical conditions (such as heart disease, high blood pressure, liver disease).
  • Do not combine with alcohol or other products containing acetaminophen.
  • Keep out of reach of children.

________________________________________________________________________________________

Usos:
Tukol Día está formulado para el alivio temporal de síntomas del resfriado común y la gripe, como: Tos, Fiebre, Dolor de garganta, Dolores corporales, Congestión nasal. Está diseñado para uso durante el día porque no causa somnolencia.

Ingredientes: Acetaminofen 325 mg, dextrometorfano 10 mg, fenilefrina 5 mg.

Modo de Uso: Adultos y niños mayores de 12 años: tomar 2 cápsulas blandas cada 4 horas según sea necesario. No exceder de 10 cápsulas blandas en 24 horas. No usar en niños menores de 12 años.

Contraindicaciones:

  • No usar si estás tomando inhibidores de la MAO (como ciertos antidepresivos).

  • No usar más de lo indicado; el exceso de acetaminofén puede causar daño hepático.

  • Consultar con un médico antes de usar si estás embarazada, en periodo de lactancia, o tienes condiciones médicas crónicas (como enfermedad cardíaca, presión alta, enfermedad hepática).

  • No combinar con alcohol o con otros productos que contengan acetaminofén.

  • Mantener fuera del alcance de los niños.

Customer Reviews